# SDR SWIA200921365

- Difficulty date: April 4, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 15,407 hours, 13,341 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6675 - CAPTAIN'S WINDSHIELD CRACKED.  REPLACED WINDSHIELD.
